Necessary and sufficient conditions for generalized convexity

Tom 61 / 1995

Janusz Krzyszkowski Annales Polonici Mathematici 61 (1995), 77-88 DOI: 10.4064/ap-61-1-77-88

Streszczenie

We give some necessary and sufficient conditions for an n-1 times differentiable function to be a generalized convex function with respect to an unrestricted n-parameter family.

Autorzy

  • Janusz Krzyszkowski

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek